# SDR 9609189947

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED CONTINUITY OF UPLOCK AND DOWNLOCK SWITCHES.  SWITCHES WERE REINSTALLED AND GEAR SWING WAS PERFORMED.  OPERATIONAL CHECK WAS NORMAL.  DISCREPANCY COULD NOT BE DUPLICATED.  REPLACED UPLOCK AND DOWNLOCK SWITCHES AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
